Bulletin of the American Mathematical Society

Note on regions omitted by univalent functions

A. W. Goodman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 4 (1949), 363-369.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183513736

Mathematical Reviews number (MathSciNet)
MR0029430

Zentralblatt MATH identifier
0033.17603

Citation

Goodman, A. W. Note on regions omitted by univalent functions. Bull. Amer. Math. Soc. 55 (1949), no. 4, 363--369. https://projecteuclid.org/euclid.bams/1183513736


Export citation